Please use this identifier to cite or link to this item:
Title: Validity of self-assessed waist circumference in a multi-ethnic UK population
Authors: Khunti, K
Taub, N
Webb, D
Srinivasan, B
Davies, MJ
Stockman, J
Griffin, SJ
Simmons, RK
First Published: Mar-2012
Citation: DIABETIC MEDICINE, 2012, 29 (3), pp. 404-409
DOI Link: 10.1111/j.1464-5491.2011.03478.x
ISSN: 0742-3071
eISSN: 1464-5491
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.